Authors: Dougherty, Daniel
Ghilezan, Silvia 
Lescanne, Pierre
Likavec, Silvia
Title: Strong normalization of the dual classical sequent calculus
Journal: Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Volume: 3835 LNAI
First page: 169
Last page: 183
Conference: 12th International Conference on Logic for Programming, Artificial Intelligence, and Reasoning, LPAR 2005; Montego Bay; Jamaica; 2 December 2005 through 6 December 2005
Issue Date: 1-Jan-2005
Rank: M22
ISBN: 978-3-540-30553-8
ISSN: 0302-9743
DOI: 10.1007/11591191_13
We investigate some syntactic properties of Wadler's dual calculus, a term calculus which corresponds to classical sequent logic in the same way that parigot's λμ calculus corresponds to classical natural deduction. Our main result is strong normalization theoren for reduction in the dual calculus; we also prove some confluence results for the typed and untyped versions of the system.
Publisher: Springer Link

Show full item record


checked on Jun 11, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.